BibTeX record journals/mp/GoldfarbMS13

download as .bib file

@article{DBLP:journals/mp/GoldfarbMS13,
  author    = {Donald Goldfarb and
               Shiqian Ma and
               Katya Scheinberg},
  title     = {Fast alternating linearization methods for minimizing the sum of two
               convex functions},
  journal   = {Math. Program.},
  volume    = {141},
  number    = {1-2},
  pages     = {349--382},
  year      = {2013},
  url       = {https://doi.org/10.1007/s10107-012-0530-2},
  doi       = {10.1007/s10107-012-0530-2},
  timestamp = {Sat, 27 May 2017 14:25:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/GoldfarbMS13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics